Contraceptive pill as treatment

I have been on the pill yaz as a way of treating my GI Endometriosis. For the past 3 months everything has been fine and for the first time in over a decade I have experienced what it is like to not be constantly nauseous or in pain. Then it just stopped working. Suddenly I am cramping, feeling sick and always so very exhausted. Has anyone else experienced this? or had other treatments just stop working?

2 Replies

oldestnewest
  • Hi Mohobish, I've just been prescribed Yaz and was wondering how you got on with it. x

  • I have been on Yasmin for a few years and it has worked...until the last 3 months when it's just suddenly stopped (sickly, aching boobs, extreme exhaustion etc) and I now have stopped taking it and actually feel slightly better! I've decided to take a break from any pill but there are a couple of other pills that you could try...

You may also like...